# SDR CALA2025103010733

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT WET AREA FLOORBEAM TOP SURFACE FASTENER HOLE,  RBL 43 BS 986.5.  ACCOMPLISHED REPAIR AT AFT WET AREA FLOORBEAM STA 986.5 UPPER CHORD RBL 43 IAW SRM 53-70-51-2R-6 AND SRM 51-40-02-0G-0.
